I'm not the only one with the pains in the lower left side. I'm twenty and for five years I have had those pains all starting when I had a ruptured cyst on my left ovary and had to be put on an eleven hour morphine drip. But all the doctors I have been to and even my GYNO cant find what it is that causes the pain and it mostly occurs two weeks before I start my actual period. And I just saw my GYNO today and he wants me to get the Mirena and I was thinking about it but hair loss, depression, I could use a little weight gain, and all of the other side effects that I have read has made my decision. I would rather live with this pain then suffer ;like some of you have, and being twenty...its just really scarry what I have read. I cant believe that none of this is mentioned in the side effects, the hair loss, headaches, weight gain...couldnt the company be sued for this?? This is keeping information from patients...I even asked my GYNO about the side effects and all he said was that I may be crampy for a few days and thats about it. I think I'll stick with my pill...at least i know its not going get embeded or infected inside me. I currently take Jolessa (gyneric version of Seasonal and it works pretty good...no period for three months...maybe break through bleeding the first six months because your body has to adjust but usually that wont occur until the last month. Oh my god, I cant beleive the side effects...thsnk god for the internet and forums like these.